# SDR CALA2016111400899

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 53,860 hours, 20,078 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A RIVET INSTALLED IN A DENT 23" FROM TOP EDGE AND 10" FROM AFT EDGE (SEE SRM 52-30-01 4 ALLOWABLE DAMAGE LIMITS A (4) AND 9A) 2).  REPAIRED PER SRM 52-00-01 REPAIR 2.
